MAUDE Adverse Event Report: LUMINEX CORPORATION VERIGENE BC-GN NUCLEIC ACID TEST KIT

LUMINEX CORPORATION VERIGENE BC-GN NUCLEIC ACID TEST KIT
Model Number 20-006-021
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Submitted on 11/23/2021 by a former luminex employee.There is no copy of the acknowledgement available within luminex's records and one cannot be recovered due to luminex's email retention policy lasting 13 months.The mdr is therefore being resubmitted to ensure receipt.A copy of the acknowledgement will be maintained with the mdr record.
 
Event or Problem Description
Customer reported no calls with verigene bc-gn assays.

Brand Name
VERIGENE BC-GN NUCLEIC ACID TEST KIT
Common Device Name
VERIGENE BC-GN
Manufacturer (Section D)
LUMINEX CORPORATION
4088 commercial ave
northbrook IL 60062
Manufacturer Contact
alina goodman
4088 commercial ave
northbrook, IL 60062
MDR Report Key16188804
Report Number3006028115-2021-00004
Device Sequence Number15083693
Product Code PEN
UDI-Device Identifier00840487101599
UDI-Public00840487101599
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K132843
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date04/22/2022
Device Model Number20-006-021
Device Catalogue Number20-009-021
Device Lot Number101321021B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2021
Initial Report FDA Received Date01/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown